# SDR UALA2009072702231

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 56,002 hours, 10,335 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1455, S49r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BOTTOM STRINGER HAS CORROSION AT STA 1455, STR 49R SIZE: 5 X 2.1 INCHES.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED PART.  NO CRACK FOUND.  PART REPAIRED PER EN:777EN-53-0050-01.
